# SDR FDEA201705121400

- Difficulty date: May 12, 2017
- Submitted: May 30, 2017
- Operation: Air carrier
- Aircraft: N304FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46992
- Aircraft time: 85,380 hours, 27,956 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Connector
- Condition: Loose
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR WILL NOT RAISE ELECTRICALLY.  RELAY CLICKS  ONLY.  WHILE TRYING TO OPEN L1 DOOR NOTED LOCKING SOLENOID NOT MOVING FULL TRAVEL, COULD ACTUATE SOLENOID LINK ARM BY HAND AND DOOR WOULD OPEN NORMALLY,  FOUND WIRE CONNECTOR LOOSE.  TIGHTENED THE CONNECTOR, DOOR OPS CHECKED NORMAL IAW WDM 52-11-01, SYSTEM OK FOR SERVICE.L1 DOOR WILL NOT RAISE ELECTRICALLY.  RELAY CLICKS  ONLY.  WHILE TRYING TO OPEN L1 DOOR NOTED LOCKING SOLENOID NOT MOVING FULL TRAVEL, COULD ACTUATE SOLENOID LINK ARM BY HAND AND DOOR WOULD OPEN NORMALLY,  FOUND WIRE CONNECTOR LOOSE.  TIGHTENED THE CONNECTOR, DOOR OPS CHECKED NORMAL IAW WDM 52-11-01, SYSTEM OK FOR SERVICE.
